# SDR AALA20020725

- Difficulty date: May 20, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, TWO FIRST CLASS FLOOR LEVEL EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED FIRST CLASS FLOOR LEVEL EMERGENCY EXIT LIGHTS WIRE UNDER GALLEY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
